# SDR A6WA2017060145033

- Difficulty date: May 21, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 35,214 hours, 33,288 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R3114879
- Condition: Corroded
- Location: Bs 303-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SUPPORT CORRODED BS 310 - 303, RBL 41.    REPAIRED IAW SRM 51-21-06, 53-21-43, 51-42-10, 51-42-21.
